# SDR UHLA2014063000473

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 12,950 hours, 9,823 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRDSTRIKE ON NR 1 ENGINE AFTER ROTATION.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. INSPECTED AND FOUND DAMAGE TO THREE FAN BLADES, DID NOT GO THROUGH THE CORE.  R & R SIX BLADES, THREE PAIRS, PERFORMED VIBRATION RUN, OPS CHECKED GOOD.
